# SDR VTZA98259

- Difficulty date: August 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N626BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7225
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: T/E Flap
- Condition: Failed
- Location: Wing
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RDU/IAD - FLT 6741 - DURING LANDING AT 0650 HRS ON 8-12-98, ACFT MADE A SCHEDULED LANDING WITH ONE DISCREPANCY WHICH WAS FLAPS FAILED ON FINAL.  AIRCRAFT WENT TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND FOUND NO DEFECTS AND COULD NOT DUPLICATE PROBLEM, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
